My Account  |  0 item(s)    View Cart
Exaprin 250/bx

Exaprin 250/bx

review
0
0
5
Your Price: $18.70
Part Number:5634
EXAPRIN, HART, extra strength, multi-ingredient pain reliever, compare to Excedrin, 125 packets of 2 tablets per box (250 total tablets)
Exaprin®

A special multi-ingredient formula which provides exceptional, fast relief from pain. Contains three proven pain relievers and caffeine for enhanced relief.

  • Extra strength, multi-ingredient, pain reliever
  • Aspirin 162 mg., salicylamide 152 mg., acetaminophen 110 mg., and caffeine 32.4 mg. tablets
  • Bilingual box labeling
  • Sugar free
  • Convenient, easy-to-use dispenser boxes
  • 125 packets of 2 tablets (250 total tablets)

Related Items